# SDR P2EA96004

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5754 · Leading Edge Devices
- Part: Track Rib
- Part number: 65671731
- Condition: Worn
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DEN - FLT 48 - THE NR 6 SLAT WOULD NOT FULLY RETRACT AFTER TAKEOFF.  (RETURN TO DEN, NO EMERGENCY DECLARED, LANDING UNEVENTFUL.)  REMOVED AND REPLACED INBOARD AND CENTER AUXILIARY TRACK RIBS ON NR 6 SLAT.  ADJUSTED IAW MM 27-81-21.  OPS CHECK GOOD.  (X)
